what happen to my orgasms??? :(
- 04-21-2007, 10:56 PM
- 04-22-2007, 12:34 AM
Only when I have sex with other males. Try a female partner, may do the trick.Recent log:http://anabolicminds.com/forum/supplement-reviews-logs/213350-lean-efx-refined.html
04-22-2007, 12:41 AM
04-22-2007, 01:24 AM
04-22-2007, 01:25 AM
04-22-2007, 01:30 AM
04-22-2007, 01:31 AM
Yes, tell us what you're taking. Experiencing any excess stress or mental strain. My guess is that you've got a neurochemical imbalance going on.
04-22-2007, 01:39 AM
i been under alot of stress related to money and other personal issues. But that has been like in this pass month . But i have 2 months with this problem.
i get desperate cause i can go for a long time but i dont feel like i used to. At first it didnt bother me since i could do it for more time, but now it sucks not feeling an orgasm . I do enjoy having sex and all the whole experience but it just doesnt ends in a happy way for me
04-22-2007, 01:45 AM
04-22-2007, 01:45 AM
04-22-2007, 01:47 AM
COuld be prolactin, some cabergoline at .5mg twice a week and you'll definitely be feeling good orgasms
04-22-2007, 01:51 AM
04-22-2007, 03:36 AM
04-22-2007, 03:39 AM
04-22-2007, 04:20 AM
maybe practice rubbing a few out to see if you can get it back on track....
Fenugreek and Maca always help get me in order there when it gets out of wack one way or the other.
04-22-2007, 05:23 AM
04-22-2007, 05:27 AM
04-22-2007, 05:48 AM
Ive always been like that in the mornings.
I think 1st step is stopping all the supps for a couple months, or atleast whatever you started taking within the past 3 months.
But I would say it might be prolactin due to stress, if you wanna try supps while your going through stress try, l-tyrosine(dopamine precursor) ginkgo biloba(increases dopamine), tribulus(when I used to take it it would boost sensitivity).
04-22-2007, 08:08 AM
i have an extreme lack of sensitivity. i can go for 4-5 hours until the girl gives up and figures I don't like her. Any thoughts? I started running trib and other stuff to no avail.
04-22-2007, 10:47 AM
Powerfull is another option to try. Dopamine increase and controls prolactin. I am very sexually sensitive while using it. Stacked with maca is even better.
04-22-2007, 11:26 AM
04-22-2007, 03:22 PM
Let's break this down:
Physically you can perform (erection, ejaculation).
However you can't achieve orgasm.
So, the issue has to do with orgasm. Well, what's an organsm? It's a combination of emotion and neurchemical release (philosphers can argue whether those two are one and the same). So, your issue is either emotional or neurochemical.
The problem is that lots of things can effect either. Stress. Neurochemical imbalance. Medication. Emotional trauma. Nerve Damage.
My suggestion is to see a doctor. Have him/her run some tests to make sure there isn't some obvious physical problem (brain tumor, nerve damage, etc.) If not, then work on other things to try and find the cause.
Best of luck to you. I'm sure you'll get this turned around.
04-22-2007, 03:24 PM
04-22-2007, 03:33 PM
04-22-2007, 04:30 PM
04-22-2007, 04:50 PM
YR mentioned it more than once I believe.
Neurochemical imbalance. Norepinephrine, seratonin, dopamine, etc, are players in the pleasure/gratification senses.
Anecdotaly, using an SNRI I experienced absolutely no gratification upon orgasm. It allowed me to 'party like a rock star' with no real happy ending. Having used SSRI's before without the loss of gratification I suspect that some pleasure/gratification sensory is in the norepinepherine function. Thats just a leap.
Life is a terminal condition.
Similar Forum Threads
- By jbryand101b in forum Forum Suggestions and NewsReplies: 8Last Post: 08-11-2010, 06:48 PM
- By Hardcorehehaw in forum SupplementsReplies: 5Last Post: 04-27-2007, 04:26 PM
- By supersoldier in forum General ChatReplies: 4Last Post: 08-14-2005, 02:39 AM
- By NE1 in forum General ChatReplies: 11Last Post: 08-13-2003, 11:24 PM
- By hemotep in forum AnabolicsReplies: 8Last Post: 02-28-2003, 12:00 AM